MAUDE Adverse Event Report: BARD ACCESS SYSTEMS RELIANCE XK LONG-TERM HEMODIALYSIS CATHETER WITH AIRGUARD STANDARD KIT (16F); CATHETER, HEMODIALYSIS, IMPLANTED

BARD ACCESS SYSTEMS RELIANCE XK LONG-TERM HEMODIALYSIS CATHETER WITH AIRGUARD STANDARD KIT (16F); CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 5323420
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that the catheter was removed at an outpatient dialysis setting due to an infection.The facility does not believe the infection had to do with the catheter.

Brand Name
RELIANCE XK LONG-TERM HEMODIALYSIS CATHETER WITH AIRGUARD STANDARD KIT (16F)
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7183095
Report Number3006260740-2017-02411
Device Sequence Number11057176
Product Code MSD
UDI-Device Identifier00801741012037
UDI-Public(01)00801741012037
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5323420
Device Catalogue Number5323420
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;